Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vertigo, restless legs, crusty nose and painful body. Cause and cure?

hi, i been taking metronidazole for many years already, (on and off) a friend of mine gave them to me, he and i were assuming the i had c-diff due to the smell of my stool . today i went to a doctor because i noticed some red spot on my skin (almost for 2years now) he told me it was dermititis and im not happy with this diagnose; i told him i feel vertigo , restless legs, crusty nose and painful, numbness in my hands and on the bottom of my feet, my lips gets swollen, headache pain on my back, wrist and neck i never had any of this before
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
cns side effects of mnd
Peripheral neuropathy, characterized by numbness, tingling, or paresthesia of an extremity, and convulsive seizures have been reported rarely with oral or IV metronidazole. Peripheral neuropathy is usually reversible if metronidazole is discontinued but may persist in patients who receive prolonged therapy or higher than recommended dosage of the drug. Dizziness, vertigo, incoordination, ataxia, confusion, irritability, depression, weakness, insomnia, headache, syncope, tinnitus, and hearing loss have also occurred with metronidazole. Headache occurred in 18% of nonpregnant women receiving oral metronidazole (administered as extended-release tablets) for bacterial vaginosis, and among those reporting headache, 10% described it as severe.

you take methylcobolamine + fexofenadine u will be ok :)
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor